RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Discrete Comput. Geom., 2018, Volume 59, Issue 3, Pages 507–552 (Mi dcg4)  

Tropical effective primary and dual nullstellensätze

Dima Grigorieva, Vladimir V. Podolskiibc

a CNRS, Mathématiques, Université de Lille, 59655 Villeneuve-d’Ascq, France
b Steklov Mathematical Institute, 119991 Moscow, Russia
c National Research University Higher School of Economics, 125319 Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-10075
Ministry of Education and Science of the Russian Federation MK-5379.2018.1
5-100
The first author is grateful to the Grant RSF 16-11-10075 and to both MCCME and the Max-Planck Institut fur Mathematik, Bonn for wonderful working conditions and an inspiring atmosphere. The work of the second author is partially supported by the grant of the President of Russian Federation (MK-5379.2018.1) and by the Russian Academic Excellence Project '5-100'. Part of the work of the second author was done during the visit to Max-Planck Institut fur Mathematik, Bonn.


DOI: https://doi.org/10.1007/s00454-018-9966-3


Bibliographic databases:

Received: 15.11.2015
Revised: 19.11.2017
Accepted:04.01.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/dcg4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020